At 8 years of age, my daughter Calli was diagnosed with ADHD. She was full of energy, constantly on the go, enjoyed singing, acting and music, loved meeting up with friends. Fast forward to the 11th of December 2013. That’s the day Calli received the second dose of the HPV vaccine Gardasil. The 12th of December Calli went to bed at 10pm and at 10.45pm screamed ‘mum!’ I rushed upstairs to find her in a state of acute confusion, unable to see and very frightened. At first I thought she was dreaming but no, this was the beginning of our nightmare. What has concerned me since the 12th of December is that when the school sent out the consent form and their information leaflet, no mention was made of any serious adverse reactions which could occur following HPV vaccination. The serious side effects are listed on the Patients Information Leaflet which is not sent out to parents at the time of requesting consent. Friday 13th December 2013 at 10am while the doctors were at her bed, Calli had a Tonic Clonic Seizure. This was the most frightening experience I have ever witnessed. I thought my child had died in front of me. It’s over two years since Calli received the HPV vaccine and it has been very difficult for her. It has also been difficult for me to watch her every day not knowing how she will be or how much she will suffer. We just have to work on a day to day basis and cannot plan anything. Our lives are on hold at the moment. I just wish I did more research on the side-effects of this vaccine before I consented to vaccinate. I feel very guilty.
I am 16 years old. For me, everything started a few days after I received the HPV vaccine, Gardasil. I woke up one day choking and unable to breathe. I felt like I was going to pass out so my parents took me to a hospital. I was stabilized, kept overnight and sent home, just like that. No tests, no medications, no explanations as to what could have caused the problem. This was only the beginning. Then it progressed to choking, hyperventilating, panic attacks and soon enough I was getting panic attacks every day, sometimes as many as four times a day. Then the depression came. Every doctor we went to dismissed us and tried to get rid of us. I genuinely had to force myself to want to live. I wanted to disappear. I wanted all of the symptoms to stop.
Essentially, our lives rocked along with the usual family squabbles, snotty noses, heat rashes and teenage pimples … nothing really major to concern ourselves over. Until the youngest, our daughter, started at College! Then all hell broke loose! In her final primary year (Year 8), we’d received notices regarding Gardasil. Some friends cautioned outright against it; others were 50/50 and still others were, like: Why wouldn’t you if it can prevent cancer? We came to the conclusion that we should go ahead. About six months later, things began to crumble... I refuse to allow this vaccine to continue harming our girls and am doing everything in my power to bring it to the attention of the media and authorities.
Sunday, July 12th Svenska Dagbladet (a Swedish newspaper) released a story giving hope to hundreds of Danish families whose lives turned upside-down when their daughters began to experience multiple new medical conditions after HPV vaccine injections. This newspaper announced the European Medicines Agency (EMA) was launching a probe into possible side effects of the highly controversial HPV vaccines. Finally, these families believed they might get some answers as to why their daughters had transformed from healthy athletic girls to mere shadows of their former selves.
Lotte Amit has not lived a proper life for two years since she had the HPV vaccine against cervical cancer. Tragically, her story is one of a growing number that suggests there is something terribly wrong with the vaccine. Lotte, who had always been a vibrant and energetic girl, suddenly became very lethargic and couldn’t get out of bed, and would sleep for the entire morning. Her periods stopped abruptly. She also developed a strange obsessive–compulsive problem: whenever anyone sniffed, she felt excruciating pain in her hands and feet. This got so bad that she often ran out of the house at all hours of the day or night, once when she was naked.